# SDR CA040510003

- Difficulty date: May 3, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,984 hours
- Engine: Pwa R2800*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 215903812
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL REPAIR TO THE RT REAR WING-TO-FUSELAGE FRAME ANGLE A PANEL AT WS 60.80, ADJACENT TO REAR SPAR, HAD TO BE DRILLED OFF TO FACILITATE THE REPAIR.  IT WAS AT THIS TIME CORROSION WAS DISCOVERED ON THE RUDDER/AILERON INTERCONNECT CABLE P/N 215-90381-2 WHICH LIES DIRECTLY UNDER THIS PANEL.  THE CORROSION WAS REMOVED AND UPON A CLOSER INSPECTION SEVERAL BROKEN STRANDS WERE NOTICED.  THE MM WAS CONSULTED AND IT WAS DETERMINED THAT THE CABLE WAS BEYOND LIMITS.  THE CABLE WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT AND THE WING PANEL WAS SEALED WITH AN APPROVED SEALANT.  ITS WORTH NOTING THAT THE DAMAGE WOULD BE IMPOSSIBLE TO SPOT HAD IT NOT BEEN FOR THE REMOVAL OF THE RIVETED PANEL. THIS IS AN AR
